# SDR SWAA2024112158852

- Difficulty date: November 11, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 26,335 hours, 13,169 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-71 MID CABIN FLOOR PANEL 231XF HAS MULTIPLE PULLED FIBERS ON UPPER SURFACE.<[01] REPLACED BY FABRICATION MID CABIN FLOOR PANEL 231XF IAW SRM 53-00-50-2R-0; REPAIR GENERAL AND DWG 144A5810-126. INSTALLED INSERTS IAW BAC5085 CHAPTER 8.4 AND SAMPLE.;[02] AUDIT
